Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR0744648

author
Dwyer, W. G. and Kan, D. M.
title
Realizing diagrams in the homotopy category by means of diagrams of simplicial sets
year
1984
journal
Proceedings of the American Mathematical Society
volume
91
number
3
pages
456–460
url
http://dx.doi.org/10.2307/2045321
MathSciNet
MR744648
DOI
doi:744648

@article{MR0744648,
    AUTHOR = "Dwyer, W. G. and Kan, D. M.",
    TITLE = "Realizing diagrams in the homotopy category by means of diagrams of simplicial sets",
    JOURNAL = "Proc. Amer. Math. Soc.",
    FJOURNAL = "Proceedings of the American Mathematical Society",
    VOLUME = "91",
    YEAR = "1984",
    NUMBER = "3",
    PAGES = "456--460",
    ISSN = "0002-9939",
    MRCLASS = "55P15 (55U35)",
    MRNUMBER = "744648",
    MRREVIEWER = "J. P. May",
    DOI = "10.2307/2045321",
    URL = "http://dx.doi.org/10.2307/2045321"
}

      

This item is never cited.